# SDR ASAA2017022419919

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 38,855 hours, 11,651 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL. LIGHT GOES OUT WITH RESET.  ACFT GROUNDED. TRIED MASTER CAUTION RECALL ON GROUND. LIGHT DOES NOT ILLUMINATE.  PERFORMED PACK TEMPERATURE CONTROL BITE ON NR 1 CONTROLLER AND FOUND NO FAULTS.  CHECKED GOOD.
